# SDR ASAA2016093018170

- Difficulty date: September 30, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 18,345 hours, 5,322 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYT687
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 18,396 hours, 5,644 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

F/O FOUND FUEL DRIPPING ON WALKAROUND NR 2 ENGINE.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 ENGINE RT VSV IAW AMM 75-31-01. VSV ACTUATOR LEAK TEST PASSED IAW AMM 75-31-01-790-801-F00. NO LEAKS NOTED. GROUND VERIFICATION CHECKED GOOD. TESTS 3A & 12 PASSED,  NO LEAKS NOTED.
